Dec 1, 2006
Happy holidays !!!
I was on HIV medication( sustiva and truvada) from two months. My Tcell went upto 198 from 57 and VL undectable from 70000. I take my medication every evening before dinner. I used to fell asleep after my dinner and wake up in the morning very fresh and energetic. I used to be amazed by my energy all day. But lately i cannot sleep. I barely sleep two hours a day. I feel very tired and stopped going to gym too. What should i do to get good sleep at night.
thx alot Tony
| Response from Dr. Young
Hi Tony, thanks for your post.
There are many causes of insomnia, ranging from drug side effects to mental health or life style (e.g., caffeine, diet) factors.
It's clear that your insomnia has caused some significant alterations to your quality of life; the best thing to do at this point is to contact your HIV treater to discuss what's going on. At the very least, trying a sleep aide, like Ambien* or Lunesta* may be of benefit.
Best of luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.